# SDR SIMA20140312003

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,463 hours, 28,427 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  R & R RELAYS K0352, K0353 & K0453 IAW AMM 20-13-02.  PERFORMED NUMEROUS EXTENSION & RETRACTION SYS OPERATIONAL CHECKS IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD.
